Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

Upper bounds on the smallest size of a complete cap in PG(3, q) and PG(4, q), Electronic Notes in Discrete Mathematics, vol. 57, Algebraic and Combinatorial Coding Theory, pp. 21–26, 2017

Go to publication Download (235.5 KB)

Authors: Bartoli D., Davydov A., Kreshchuk A., Marcugini S., Pambianco F.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site